# SDR MASA20200603032

- Difficulty date: June 3, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 38,834 hours, 31,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORRODED FUSELAGE FRAME FS310, STGR 27 TO 24R.  R & R FRAME PN SH670-31354-3 & REINFORCEMENT ANGLE PN SH670-31640-5.
